# SDR DALA2022101006528

- Difficulty date: October 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737
- Aircraft serial: 31922
- Aircraft time: 28,959 hours, 10,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2438001) DURING INSPECTION FOUND CORROSION ON INNER CHORD OF LOWER MAIN SILL ASSEMBLY OF AFT ENTRY DOOR. PERMANENT REPAIR ON INNER CHORD OF LOWER MAIN SILL ASSEMBLY OF AFT ENTRY DOOR WAS PERFORMED PER ER/A 602481-14 SECTION I REV ORIGINAL AND PRI 602481-14 REV 0.
